MATHEMATICA BOHEMICA, Vol. 135, No. 2, pp. 143-150, 2010

A refinement of the radial Pohozaev identity

Florin Catrina

Florin Catrina, St. John's University, Queens, New York 11439, USA, e-mail:

Abstract: In this article we produce a refined version of the classical Pohozaev identity in the radial setting. The refined identity is then compared to the original, and possible applications are discussed.

Keywords: Green's function, positive solutions, supercritical nonlinearity

Classification (MSC 2010): 35J25, 35J70, 35J60

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]